# SDR AWXA200501117

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 17,729 hours, 6,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Noisy
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING - FLT 113 - DURING DESCENT, CREW NOTICED NOISE COMING FROM PTU.  DESELECTED PTU AND RECEIVED HYD Y ENG PUMP LO PR MSG.  MADE EMERGENCY LANDING IN LAX, LANDED WITHOUT FURTHER EVENT.  TAXIED TO THE GATE.  MX TROUBLESHOT AND TESTED THE YELLOW ENGINE DRIVEN PUMP, NR 2 ENGINE, IAW AIRBUS 319/320 TSM 29-13-00-710-002.  ALSO, TROUBLESHOOT AND TESTED YELLOW HYD PSI SWITCH IAW AIRBUS 319/320 TSM 27-97-00-810-828A.  COULD NOT DUPLICATED DISCREPANCY AND NO FAULTS WERE FOUND.
